Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, I started taking Accutane about 2 months ago and just recently I started getting bad Acne on the upper front part of both my legs. I have never gotten Acne there before. Is this normal?

Share this post


Link to post
Share on other sites

I've been on accutane for a month now and have noticed pimples on the front of my legs, where I've never gotten them before. I am asuming that this is a normal process considering that accutane works by decreasing the size of the sebum and all that stuff needs some place to go - what do you know? my thighs!

Share this post


Link to post
Share on other sites

yeah, well thats good that other people are getting it too (well, not really it just makes me feel better). I thought it might be a allergic reaction or something.

Share this post


Link to post
Share on other sites

I got a breakout on my triceps and biceps, where I have never broken out before. It can happen anywhere. Don't worry about it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×